The definite integral $$\int\limits_{ - \infty }^\infty {\tfrac{{e^{ax^2 + bx} }}{{e^{ax} + d}}da} $$ and the analytic theory of numbersand the analytic theory of numbers

L. J. Mordell Manchester

TBD mathscidoc:1701.33813

Acta Mathematica, 61, (1), 323-360, 1933.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:03 uploaded by actaadmin ] [ 239 downloads ] [ 0 comments ]
@inproceedings{l.1933the,
  title={The definite integral $$\int\limits_{ - \infty }^\infty {\tfrac{{e^{ax^2 + bx} }}{{e^{ax} + d}}da} $$ and the analytic theory of numbersand the analytic theory of numbers},
  author={L. J. Mordell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203103732541522},
  booktitle={Acta Mathematica},
  volume={61},
  number={1},
  pages={323-360},
  year={1933},
}
L. J. Mordell. The definite integral $$\int\limits_{ - \infty }^\infty {\tfrac{{e^{ax^2 + bx} }}{{e^{ax} + d}}da} $$ and the analytic theory of numbersand the analytic theory of numbers. 1933. Vol. 61. In Acta Mathematica. pp.323-360. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203103732541522.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved